Join the 'Beconase' group to help and get support from people like you.
We found 5 questions associated with the 'Beconase' topic.
Posted 6 Mar 2017 by • 1 answer
my problem with it is for the last two years i have been getting a very bad side effect,rhinisitis/hay fever and to combat i have to take zirtek hay fever tablets,plus beconase nasal spray for blocked /runny nose and eye drops,it seems to be getting worse,is there a alternative other than removal ...
Posted 27 Aug 2016 by • 0 answers
My blood pressure has rise to 174/101 since using
Posted 14 Aug 2014 by • 1 answer
... but have tried coming off it ywice and develop hayfever symtoms within about 4 days? Can the spray damage your nose and make it weak or suceptable? What should i do? I cant take it forever? Help
Posted 5 Jul 2013 by • 1 answer
... pain and fullness of ears for a year this is apparently the cause after visiting ent. since starting beconase a week ago my symptoms have got worse and i have developed a muscus cough and my ears are worse than ever.i was just wondering if this is a common effect when you first start using it ...
Posted 17 May 2010 by • 1 answer
have being taking beconase aqueous spray have developed difficulty breathing & tightnessing in chest. have stopped taking spray for 4 days but still have symptons. how long will they last and can i do anything about them..